# SDR DALA2025091106701

- Difficulty date: September 5, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 80,157 hours, 37,749 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Faulted
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TESTING CAPT FWD O2 MASK, AIRFLOW YELLOW INDICATOR WOULD ALWAYS SHOW ON STOWAGE BOX.  R & R CAPT FWD O2 MASK STOWAGE BOX PER A320 AMM 35-12. NO LEAKS NOTED, OPS CK NORMAL. (LP: 7587846)
